# SDR 0003123203

- Difficulty date: August 29, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N303US
- Make and model: Airbus A320-211
- Aircraft serial: 34
- Aircraft time: 36,243 hours, 15,856 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Packing
- Part number: NAS16128
- Condition: Deteriorated
- Location: Blue Hyd Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE RECEIVED HYD B RSVR LO LVL MESSAGE.  FOLLOWED COM PROCEDURES, DIVERTED TO MKE, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEAKING PACKING AT THE BLUE HYHDRAULIC SYSTEM PRESSURE SWITCH.  OPERATIONAL CHECK OK.
